Deep search:Searching for "trigonometric polynomials" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1A family of quasi-cubic blended splines and applications
Author(s):SU Ben-yue, TAN Jie-qing  Clicked:4262  Download:2172  Cited:4  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.9 P.1550-1560  DOI:10.1631/jzus.2006.A1550
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE